MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC LINGO GLUCOSE SYSTEM; N/A

ABBOTT DIABETES CARE INC LINGO GLUCOSE SYSTEM; N/A
Model Number 77263-01
Medical Device Problem Codes Delivered as Unsterile Product (1421); Product Quality Problem (1506); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been requested back for investigation and the customer agreed to return the device.A follow-up report will be submitted upon completion of investigation activities or if additional information is obtained.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A customer reported prior to use they observed their" biosensor damage" with use of the abbott diabetes care (adc) device and was not received in sterile condition.In addition, the customer stated, "there was brown substance on the top." there was no indication that the customer applied the device to their body, and no patient consequences were reported.There was no report of death, serious injury, or mistreatment associated with this event.
 
Additional Manufacturer Narrative
The most probable root causes associated with this failure mode are disconnected, faulty or damaged components or misuse.However, mitigations are in place to reduce and prevent such issues.All vital manufacturing steps are validated, monitored, and verified during manufacturing to ensure the system is in conformance with the verified design.Labeling is provided to instruct the user on the intended use of all vital parts of the system to minimize misuse.All complaints and complaint trends are investigated to determine if there is a product defect/ deficiency.If a product defect/ deficiency is identified, a risk evaluation is completed and compared to the risk management report, to ensure the risk profile has not changed.Additionally, as a part of abbott¿s post-market surveillance process, all risk evaluations with associated complaint data are reviewed annually to determine if the risk profiles have changed as compared to the product risk management reports.These monitoring processes ensure that all product risk profiles remain acceptable and have a positive benefit/ risk ratio.An extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Dhrs (device history review) for the lingo glucose biosensor and biosensor kit was reviewed and the dhrs showed the lingo glucose biosensor and biosensor kit met specifications prior to release to distribution.The reported product is not expected to be returned as reporter indicated the device was discarded.Therefore, no further investigation is planned.In the event that product is received, a physical investigation will be performed per adc's established processes and procedures and a report will be submitted upon completion of investigation.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
LINGO GLUCOSE SYSTEM
Common Device Name
N/A
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda, CA 94502-7001
4157205405
MDR Report Key23753915
Report Number2954323-2025-47553
Device Sequence Number14958408
Product Code SAF
UDI-Device Identifier00357599848002
UDI-Public(01)00357599848002(17)2025-12-31(10)KTP011461(91)77263-01
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K233655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2025
Device Model Number77263-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2025
Supplement Date Received by Manufacturer01/14/2026
01/14/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/14/2026
01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown